Publications

(Research partly supported by grants from NSERC since 1990)

 

[30]

S. Walters

Orthogonality Relations And Topological Invariants Of Fourier Invariant Fields Of Projections

Jour. Operator Theory (2017), 13 pages, to appear.

[29]

S. Walters

Projections Nearly Orthogonal To Their Symmetries

J. Math. Analysis Appl. (2016), 6 pages.
DOI: http://dx.doi.org/10.1016/j.jmaa.2016.09.013

[28]

S. Walters

Toroidal Orbifolds of Z3 and Z6 Symmetries of Noncommutative Tori

Nuclear Physics B 894 (2015), 496-526.
DOI: http://dx.doi.org/10.1016/j.nuclphysb.2015.03.008
Dedicated to George Elliott on his 70th birthday.

[27]

S. Walters

Periodic Integral Transforms and Associated Noncommutative Orbifold Projections

C. R. Math. Rep. Acad. Sci. Canada 37 (2015), No. 3, 114-120.
Dedicated to George Elliott on his 70th birthday.

[26]

S. Walters

Cubic and Hexic Integral Transforms for Locally Compact Abelian Groups

C. R. Math. Rep. Acad. Sci. Canada 37 (2015), No. 4, 121-130.

[25]

S. Walters

Topological Obstruction to Approximating the Irrational Rotation C*-algebra by Certain Fourier Invariant C*-subalgebras

C. R. Math. Rep. Acad. Sci. Canada 37 (2015), No. 3, 94-99.

[24]

S. Walters

The Exact Tracial Rokhlin Property

Houston J. Math. 41 (2015), No. 1, 265-272.

[23]

S. Walters

Decomposable projections related to the Fourier and flip automorphisms

Math. Scand. 107 (2010), 174-197.

[22]

S. Echterhoff, W. Lueck, N. C. Phillips, and S. Walters

The structure of crossed products of irrational rotation algebras by finite subgroups of SL2(Z),

J. Reine Angew. Math. (Crelle's Journal) 639 (2010), 173-221. Available at arXiv: math.OA/0609784

[21]

J. Buck and S. Walters

Non commutative spheres associated with the hexic transform and their K-theory,

J. Operator Theory 58 (2007), no.2, 441-462.

[20]

J. Buck and S. Walters

Connes-Chern characters of hexic and cubic modules,

J. Operator Theory 57 (2007), 35-65. [Abstract] (Dedicated to George Elliott on his 60th.)

[19]

S. Walters

On the inductive limit structure of order four automorphisms of the irrational rotation algebra,

Internat. J. Math. 17 (2006), no. 1, 107-117. [Abstract]. (Dedicated to Paul Milnes on his 60th.)

[18]

P. Milnes and S. Walters

Discrete Cocompact subgroups of G5,3 and related C*-algebras,

Rocky Mountain J. Math. 35 (2005), No. 5, 1765-1786. arXiv: math.OA/0105104. [Abstract].

[17]

S. Walters

Periodic Integral Transforms and C*-algebras,

C. R. Math. Rep. Acad. Sci. Canada 26 (2004), no. 2, 55-61. arXiv: math.OA/0401340. [Abstract].

[16]

S. Walters

Fourier invariant partially approximating subalgebras of the irrational rotation algebra,

Proc. London Math. Soc. 88 (2004), no. 3, 505-525. arXiv: math.OA/0106053. [Abstract].

[15]

S. Walters

The AF structure of non commutative toroidal Z/4Z orbifolds,

J. Reine Angew. Math. (Crelle's Journal) 568 (2004), 139-196. arXiv: math.OA/0207239. [Abstract]. (Dedicated to my Mother on her 70th.)

[14]

S. Walters

On Fourier orthogonal projections in the rotation algebra,

J. London Math. Soc. (2) 68 (2003), no. 1, 193-205. arXiv: math.OA/0012053. [Abstract].

[13]

S. Walters

K-groups and classification of simple quotients of group C*-algebras of certain discrete 5-dimensional nilpotent groups,

Pacific J. Math. 202 (2002), no. 2, 491-509. [Abstract]. (Available in PJM achieves.)

[12]

S. Walters

K-theory of non commutative spheres arising from the Fourier automorphism,

Canad. J. Math. 53 (2001), no. 3, 631-672. [Abstract].

(Available in PS form at the CMS online publications.)

[11]

P. Milnes, and S. Walters

Discrete Cocompact subgroups of the 4-dimensional nilpotent connected Lie group and their group C*-algebras,

J. Math. Analysis Appl. 253 (2001), no. 1, 224-242. [Abstract] - PDF form.

[10]

S. Walters

Chern characters of Fourier modules,

Canad. J. Math. 52 (2000), no. 3, 633-672. [Abstract].

(Available in pdf/ps form at the CMS online publications.)

[9]

P. Milnes and S. Walters

C*-Algebras characterized by ergodic actions of the n-torus,

Bull. London Math. Soc. 32 (2000), no. 4, 465-470. (Available on this list.)

[8]

S. Walters

On the irrational quartic algebra,

C. R. Math. Rep. Acad. Sci. Canada 21 (1999), no. 3, 91-96.

[7]

P. Milnes and S. Walters

Simple infinite dimensional quotients of C*(G) for discrete 5-dimensional nilpotent groups G,

Illinois J. Math. 41 (1997), no. 2, 315-340. [Abstract]; MR 98h:22006.

[6]

S. G. Walters

Inductive limit automorphisms of the irrational rotation algebra,

Comm. Math. Phys.171 (1995), no. 2, 365-381. [Abstract]; MR 97a:46088.

(Dedicated to George Elliott on his 50th.)

[5]

S. G. Walters

Projective modules over the non-commutative sphere,

J. London Math. Soc. (2) 51 (1995), no. 3, 589-602. [Abstract]; MR 96m:46135

[4]

S. Walters

Strong Morita equivalence for the quasi-rotation C*-algebras,

J. Operator Theory 31 (1994), no. 2, 327-349. [Abstract]; MR 96m:46134

[3]

P. Milnes and S. Walters

Simple quotients of the group C*-algebra of a discrete 4-dimensional nilpotent group,

Houston J. Math. 19 (1993), no. 4, 615-636. [Abstract] (11K); MR 94k:46119

[2]

S. Walters

Quasi-rotation C*-algebras,

Pacific J. Math. 148 (1991), no. 1, 131-151.

[1]

S. Walters

A Furstenberg transformation of the 2-torus without quasi-discrete spectrum,

Canad. Math. Bull. 33 (1990), no. 3, 316-322.